Nonperiodicity of quadratic surds

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)203-210
JournalJP Journal of Algebra, Number Theory and Applications
Volume14
Publication statusPublished - 2009 Aug 1

Cite this

Nonperiodicity of quadratic surds. / Yokota, Hisashi.

In: JP Journal of Algebra, Number Theory and Applications, Vol. 14, 01.08.2009, p. 203-210.

Research output: Contribution to journalArticle

@article{de19a987bcf54d5bbec2476c304786a3,
title = "Nonperiodicity of quadratic surds",
author = "Hisashi Yokota",
year = "2009",
month = "8",
day = "1",
language = "English",
volume = "14",
pages = "203--210",
journal = "JP Journal of Algebra, Number Theory and Applications",
issn = "0972-5555",
publisher = "Pushpa Publishing House",

}

TY - JOUR

T1 - Nonperiodicity of quadratic surds

AU - Yokota, Hisashi

PY - 2009/8/1

Y1 - 2009/8/1

M3 - Article

VL - 14

SP - 203

EP - 210

JO - JP Journal of Algebra, Number Theory and Applications

JF - JP Journal of Algebra, Number Theory and Applications

SN - 0972-5555

ER -